Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subfunction structure


Author: A. P. Morse
Journal: Proc. Amer. Math. Soc. 21 (1969), 321-323
MSC: Primary 04.60; Secondary 26.00
MathSciNet review: 0258640
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.60, 26.00

Retrieve articles in all journals with MSC: 04.60, 26.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0258640-1
PII: S 0002-9939(1969)0258640-1
Article copyright: © Copyright 1969 American Mathematical Society